# SDR 05FDEA01062

- Difficulty date: April 22, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N402FE
- Make and model: Airbus A310
- Aircraft serial: 201
- Aircraft time: 31,806 hours, 28,327 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Corroded
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FWD MOUNT FITTING HAS PITTED CORROSION ON BOLT HOLES, SPIGOT HOLE, LOWER AND UPPER MATING SURFACE.  REMOVED CORROSION IN ALL AREAS LISTED.  FABBED AND INSTALLED 3 EA BUSHINGS AND REPROTECTED  SURFACES IAW A310 SRM 54-51-81 AND FEDEX EA 6-5450-87748.
